# SDR IXXA199577

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256D
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT BETWEEN PJON AND PHNL, THE LEFT RECIRCULATION FAN PRODUCED FUMES WHICH WERE THEN CIRCULATED INTO THE AIRCRAFT.  THE RECIRCULATION FAN WAS DEFERRED AND SCHEDULED FOR REPLACEMENT.  (M)
